# SDR ASAA2019012227898

- Difficulty date: January 22, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 27,721 hours, 8,087 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADES 2,3,18,23 AND 24 CU NI COATING DAMAGED BEYOND LIMITS. GROUNDED - YES. REPLACED DAMAGED BLADES AND ASSOCIATED PAIR PER TASK CARD.
